# SDR IPXA10559586

- Difficulty date: April 15, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52205
- Condition: Corroded
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON SEAT TRACK FLANGE, BS 1541, RBL 44, WL 208.     REPAIRED SEAT TRACK BS 1540-1569.5 IAW SRM 53-00-52-1A DET VIII AND SRM 53-00-52, 2R5, SHT 2,4.
